MAUDE Adverse Event Report: MAKO SURGICAL CORP. 2.7 DEGREE STRAIGHT SAGITAL SAW; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MAKO SURGICAL CORP. 2.7 DEGREE STRAIGHT SAGITAL SAW; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 212186
Medical Device Problem Code Residue After Decontamination (2325)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Straight saw attachment is leaking oil.Case type / application: tka.
 
Additional Manufacturer Narrative
Reported event: an event regarding foreign matter involving a mako saw attachment was reported.The event was confirmed.Method & results :product evaluation and results: visual inspection confirms oily discharge at mics insertion point.Clinician review: no medical records were received for review with a clinical consultant.Product history review: a product history review is not required, as no manufacturing specific issue has been alleged.At stryker joint replacement all devices/product are manufactured through validated equipment and inspected by trained representatives through stryker¿s quality management system.Complaint history review: a complaint history review and trend detection is not required as this is a pm.Monitoring will be continued under the current quarterly trend review.Conclusions: no patient was involved and no actual or potential patient harm existed for the alleged event.The alleged failure mode was not confirmed because the product was not available for inspection.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.
 
Event or Problem Description
Straight saw attachment is leaking oil.Case type / application: tka.

Brand Name
2.7 DEGREE STRAIGHT SAGITAL SAW
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer (Section G)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key16702347
Report Number3005985723-2023-00064
Device Sequence Number3771761
Product Code OLO
UDI-Device Identifier00848486032111
UDI-Public00848486032111
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K143752
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number212186
Device Catalogue Number212186
Device Lot Number35040718 / 3503549
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/15/2023
Supplement Date Received by Manufacturer04/17/2023
Initial Report FDA Received Date04/07/2023
Supplement Report FDA Received Date05/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown